# SDR 2001UALA01637

- Difficulty date: August 3, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 41,019 hours, 6,594 cycles
- Engine: Pwa PW4060
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Part serial: 82080375
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT 85 KTS. COPILOT MACH AIRSPEED INDICATOR (MASI) SHOWED ZERO KTS AND A-S WARNING FLAGD 80 KTS DURING TAKEOFF.  TAKEOFF ABORTED WITH RTO ENGAGED FOR 3-5 SECONDS.  REPLACED THE COPILOT MASI.
